Looks like this is not typical. This is my first day (night) on the new stuff. Looks like a long weekend ahead. Anybody else have this reaction?
I've spoken with SEVERAL people now who have switched over to the generic buprenorphine vs the suboxone or subutex which were so expensive. The only negatives I've heard is that the buprenorphine generic takes a little longer to dissolve than subutex and the buprenorphine pills don't break as cleanly as the subutex for tapering. But I have heard mostly positive things about the new buprenorphine generic. If you just physically can't use the generic drug without having side effects I would ask your dr to write it "medically necessary" for you to get the name brand and most insurance will still pay for it with a higher deductible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 3 answers
Posted 20 Sep 2011 • 4 answers
Posted 18 Jan 2012 • 2 answers
Buprenorphine - Can these patches cause you to feel clammy and sweaty then to suddenly feel cold and
Posted 25 Apr 2014 • 1 answer
Posted 20 May 2016 • 3 answers